# SDR 98UAL900312

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lights
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LEFT MAIN LANDING GEAR  GREEN LIGHT FAILED TO OPERATE.  NO EICAS INDICATION.  AMBER  LIGHT DID NOT ILLUMINATE.  AMBER ALERT DECLARED.
